MathSciNet Relay Station
MathSciNet bibliographic data
MR3040407 65M60 (26A33 35R11 45K05)
Zhang, Xindong; Liu, Juan; Wen, Juan; Tang, Bo; He, Yinnian Analysis for one-dimensional time-fractional Tricomi-type equations by LDG methods. Numer. Algorithms 63 (2013), no. 1, 143–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement